# SDR DALA2018061804113

- Difficulty date: June 18, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 74,476 hours, 55,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT L1 DOOR, COCKPIT, AND R1 DOOR INOP. REMOVED AND REPLACED BATTERIES OF BATTERY PACK B5-23 IN REF TO AMM 33-53. CHECKS GOOD.
